# SDR DALA2015020301005

- Difficulty date: January 30, 2015
- Submitted: February 8, 2015
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 82,702 hours, 11,848 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE FOUND CORRODED AT BS 1480 AND RBL 82.  REPLACED IAW SRM 51-40-02.
